# SDR FDEA202204110919

- Difficulty date: April 11, 2022
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N161FE
- Make and model: Boeing 767
- Aircraft serial: 43553
- Aircraft time: 6,736 hours, 3,220 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Beam
- Part number: 113T191158
- Condition: Cracked
- Location: N/A
- Component: None
- Stage of operation: UK
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

RIGHT WING, LOWER TRAILING EDGE PANEL @ WS 685, AFT U-CHANNEL IS CRACKED IN   SEVERAL PLACES REMOVED & REPLACED TRAILING EDGE PANEL SUPPORT BEAM IAW BAC DWG 113T1681   REVISION A & B767 AMM 20-11-00-2
